You are not logged in.

Formation of a geometric pattern with a mobile wireless sensor network

Lee, Justin, Venkatesh, Svetha and Kumar, Mohan 2004, Formation of a geometric pattern with a mobile wireless sensor network, Journal of robotic systems, vol. 21, no. 10, pp. 517-530, doi: 10.1002/rob.20033.

Attached Files
Name Description MIMEType Size Downloads

Title Formation of a geometric pattern with a mobile wireless sensor network
Author(s) Lee, Justin
Venkatesh, SvethaORCID iD for Venkatesh, Svetha orcid.org/0000-0001-8675-6631
Kumar, Mohan
Journal name Journal of robotic systems
Volume number 21
Issue number 10
Start page 517
End page 530
Total pages 14
Publisher John Wiley & Sons, Inc
Place of publication Hoboken N. J.
Publication date 2004-10
ISSN 0741-2223
Keyword(s) Algorithms
Geometric pattern
Mobile robots
Language eng
DOI 10.1002/rob.20033
Field of Research 080502 Mobile Technologies
Socio Economic Objective 890205 Information Processing Services (incl. Data Entry and Capture)
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2004, Wiley Periodicals, Inc.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30044218

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in TR Web of Science
Scopus Citation Count Cited 13 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 240 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 05 Apr 2012, 15:58:31 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.